# SDR VNAA2017111211102

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 35,259 hours, 26,281 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AC ESSENTIAL BUSS CAUTION MESSAGE AND A GENERATOR 1 FAULT IN FLIGHT.  CREW RAN QRH AND ATTEMPTED TO START APU WHICH TOOK THREE ATTEMPTS.  FLT DIVERTED AND DECLARED EMERGENCY.  LANDED SAFELY. REPLACED APU GCU AND K117. OPS CHECKED GOOD.
